Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 43, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 25, 2007, 2:44 AM CDT for 10 counties in Florida. It took effect at Mar 25, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2007, 2:44 AM CDT (07:44 UTC)
- In effect from
- Mar 25, 2007, 1:00 PM CDT
- Expired
- Mar 25, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 250744 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 AM EDT SUN MAR 25 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...FOR ALL OF THE FLORIDA BIG BEND EXCEPT FRANKLIN COUNTY. IT IS ALSO IN EFFECT FOR JACKSON AND CALHOUN COUNTIES IN THE FLORIDA PANHANDLE. ...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THE REMAINING FLORIDA COUNTIES HAS BEEN CANCELED... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO RIDGE FROM THE ATLANTIC WESTWARD ACROSS THE SOUTHEAST TODAY. THIS WILL MAINTAIN A LOW LEVEL EASTERLY FLOW OVER THE LOCAL AREA. HOWEVER...DRY AIR ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON AND COMBINED WITH WARMER TEMPERATURES COULD CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS A GOOD PORTION OF NORTH FLORIDA. A BACKDOOR FRONT WILL APPROACH THE AREA EARLY MONDAY WITH AN INCREASE IN NORTHEAST TO EAST FLOW OVER THE REGION. THIS SHOULD INCREASE SURFACE MOISTURE ENOUGH TO RAISE RELATIVE HUMIDITIES TO ABOVE CRITICAL THRESHOLDS ON MONDAY. THIS TREND WILL PERSIST THROUGH THE WORK WEEK. FLZ007-009-010-012-014-250845- /O.CAN.KTAE.FW.A.0040.070325T1800Z-070326T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF- 244 AM CDT SUN MAR 25 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. $$ FLZ011-013-016>019-026>029-034-252200- /O.UPG.KTAE.FW.A.0040.070325T1800Z-070326T0000Z/ /O.NEW.KTAE.FW.W.0043.070325T1800Z-070326T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 344 AM EDT SUN MAR 25 2007 /244 AM CDT SUN MAR 25 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 25, 1:25 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 25, 1:25 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 AM EDT SAT MAR 25 2007
.SYNOPSIS...DEEP LAYER RIDGING RESIDES OVER THE REGION. WINDS ARE
CALM AND THE SATELLITE LOOP SHOWS ONLY A SCATTERING OF CIRRUS ACROSS
THE SOUTHEAST. ONCE AGAIN WE WILL SEE PATCHY FOG DEVELOP TOWARD
DAYBREAK...POSSIBLY BECOMING BRIEFLY DENSE IN AND AROUND VALDOSTA.
&&
.SHORT TERM...TODAY THROUGH TUESDAY...THE UPPER RIDGE OVER THE
EASTERN THIRD OF THE NATION WILL SHARPEN TODAY THROUGH MONDAY. THE
RIDGE WILL BEGIN TO FLATTEN ON TUESDAY AS A CLOSED LOW CURRENTLY
NEAR BAJA GRADUALLY WEAKENS INTO AN OPEN TROUGH WITH AXIS THROUGH
THE LOWER MISSISSIPPI VALLEY BY 00Z WEDNESDAY. AT THE SURFACE...HIGH
PRESSURE WILL MOVE OFF THE NEW ENGLAND COAST TONIGHT AND CENTER JUST
EAST OF THE MID ATLANTIC STATES MONDAY AFTERNOON AND RIDGE SOUTHWEST
INTO THE LOCAL AREA. THIS WILL PUSH A BACKDOOR FRONT DOWN THE
EASTERN SEABOARD WITH THE BOUNDARY POSSIBLY MAKING IT INTO OUR
EASTERNMOST ZONES ON MONDAY. AS PREVIOUSLY MENTIONED...WE ARE NOT
EXPECTING ANY SHOWERS AS TIME HEIGHT CROSS SECTIONS SHOW THE
ATMOSPHERE STILL QUITE DRY IN THE MID LEVELS. HOWEVER...PLENTY OF
LOW AND UPPER LEVEL MOISTURE SHOULD GIVE US MOSTLY CLOUDY CONDITIONS
MONDAY AND MONDAY NIGHT. TEMPERATURES WILL BE VERY WARM TODAY WITH
MOST INLAND LOCATIONS REACHING THE UPPER 80S. MAX TEMPS SHOULD DROP
BACK INTO THE LOWER TO MID 80S MONDAY AND TUESDAY.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...THE DEEP MOISTURE AND
ENERGY ASSOCIATED WITH THE APPROACHING SHORT WAVE LIFTS NORTH OF THE
CWA ON WEDNESDAY. AS THIS FEATURE DAMPENS OUT OVER THE OHIO
VALLEY...A SHARP UPPER RIDGE BUILDS BACK IN OVER THE EASTERN U.S.
WEDNESDAY NIGHT THROUGH EARLY FRIDAY IN RESPONSE TO A DIGGING TROUGH
THROUGH THE NATIONS MID SECTION. THE TROUGH BROADENS AS IT
PROGRESSES EASTWARD OVER THE WEEKEND AND SENDS A WEAKENING COLD
FRONT THROUGH THE LOCAL REGION SATURDAY. WILL SHOW SLIGHT POPS FOR
THE FRIDAY NIGHT THROUGH SATURDAY TIME FRAME.
&&
.MARINE...EAST TO SOUTHEAST FLOW WILL CONTINUE THROUGH THE FORECAST
PERIOD. WINDS ARE FORECAST TO INCREASE SLIGHTLY OVER THE OFFSHORE
SEGMENTS MONDAY NIGHT THROUGH TUESDAY AS A RE-ENFORCING RIDGE OF
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST.
&&
.AVIATION...PERSISTENCE REIGNS SUPREME. EXPECT PATCHY FOG 08Z-13Z...
MAINLY WITH VSBYS OF 2-3 MILES...EXCEPT AT VLD WHERE VLIFR CIGS AND
VSBYS ARE PREDICTED. THEN VFR WITH MAINLY FAIR WEATHER CUMULUS
DEVELOPING WITH BASES IN THE 4-6K LASTING UNTIL AROUND 00Z. AN
AFTERNOON SEA BREEZE IS AGAIN LIKELY ALONG THE COASTAL SECTIONS
INCLUDING PFN.
&&
.FIRE WEATHER...WE WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING TODAY. HOWEVER...BASED ON THE PAST FEW DAYS PERFORMANCE I
WILL TRIM BACK SOME OF THE PANHANDLE COUNTIES...ESPECIALLY THE
COASTAL ZONES AS THE SEABREEZE SHOULD ONCE AGAIN NEGATE RED FLAG
CONDITIONS IN THESE AREAS. NO CONCERNS FOR MONDAY AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 88 54 84 59 83/ 0 0 0 0 0
PANAMA CITY 83 60 82 60 81/ 0 0 0 0 10
DOTHAN 87 58 85 59 82/ 0 0 0 0 10
ALBANY 88 58 86 57 85/ 0 0 0 0 0
VALDOSTA 87 57 84 57 84/ 0 0 0 0 0
CROSS CITY 87 55 84 57 82/ 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM THIS AFTERNOON THROUGH THIS EVENING
FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA.
&&
AVIATION/FIRE WX...BLOCK
PUBLIC/MARINE...BARRYHazardous weather outlook, Mar 24, 3:58 AM CDT, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 458 AM EDT SAT MAR 24 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-250900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 458 AM EDT SAT MAR 24 2007 /358 AM CDT SAT MAR 24 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. ...MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY... .DAY ONE...TODAY AND TONIGHT...HIGH PRESSURE AND DRY CONDITIONS ARE EXPECTED TO CONTINUE TODAY AND TONIGHT. LOW AFTERNOON RELATIVE HUMIDITIES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP...ESPECIALLY OVER NORTH FLORIDA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...DRY WEATHER AND NEAR OR ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE PERIOD. LOW RELATIVE HUMIDITIES WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP...ESPECIALLY OVER NORTH FLORIDA. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LEAST THROUGH SUNDAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.